# SDR PLG41896G5

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349BE
- Make and model: Saab 340B
- Aircraft serial: 340B196
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION FOUND ON FLOOR UNDER PILOT AND COPILOT'S  FLOOR MATS.  CORROSION REMOVED AND DAMAGE REPAIRED IAW SAAB SRM CHAPTER 51.  (X)
